# SDR ORJA9824

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Masks
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT LEVEL FLIGHT FL 310, CABIN PRESSURE ALT AT 6,500.  F/A NOTIFIED ALL OXYGEN MASKS HAD DROPPED.  PASSENGERS ADVISED NOT TO PULL MASKS.  CHECKEDF OR GENERATOR ACTIVATION.  RESET DOORS, PERFORMED OXYGEN MASK EJECT SWITCH CHECK PER MM 35-20-00.  OPS CHECK NORMAL.  (X)
